# SDR P5CA2019022500025

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,015 hours, 3,565 cycles
- System (JASC): 4990 · APU Oil System
- Part: Connector
- Condition: Dirty
- Location: Transmitter
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

APU OIL QTY. INOP- REF DMI 107764.( FOLLOWED FIM 49-11 FT A02 APU BIT SHOWED NO FAULTS FOUND. INSPECTED FILL CAP & OIL LEVEL CHECKED OK. CLEANED TRANSMITTER ELEC. PLUG AND APU OPS CHECKED ABOUT 20 MIN NO MSG SHOWED. CHECKED OK PER AMM 49-11-00/201 CLEARED MDDR 107764 REMOVED PLACARD NOTIFIED MCC )
